What would happen if you snorted caffeine pills?

Asked by on April 12th, 2013
Share Button
First of all,thanks for asking this question,I work it out and give you a simple answer.Not Medical Advice: The effects of snorting caffeine pills may include nasal irritation, increased heart beat, and a jittery feeling. Here I think it is for your reference and maybe not a correct answer or sometimes there are a variety of answers for the same question. So here are more information as below and it could be helpful.

What will happen if i Snort Caffeine pills?

It’s effects would probably just be felt sooner, because once it enters the lungs it has a direct pathway to the bloodstream through the alveoli, rather then waiting to be absorbed through the small intestines when its’ digested.

What happens if you snort a caffeine pill?

Snorting causes the drug to hit your system faster than swallowing it and bypasses a little bit of the metabolism. With any powder form assuming you crush a pill into a very fine powder ( which not everybody does), the powder can stick in the nasal mucosa & interfere with the cell function. You can get cell death, open sores, and even gangrene in the nasal cavity. This is what cocaine abusers get & often even bone death with the nasal septum (bone & cartilage) dying. This bone often doesn’t come back. If you want to take the chance of doing this to your tender lining of your nose and destroying your nose go right ahead.

Affect of snorting caffeine pills?

When you snort something, more of the drug gets into your blood stream at a higher rate. A caffeine pill is 200 mg of caffeine when swallowed, meaning you get 200 mg of caffeine in your blood stream when consuming over 3-4 hours (as it says on the box). When you snort the pill, you’ll get the 200 right away instead of gradually. Although this probably won’t hurt you, consuming more than 500-600 mg of caffeine a day (or at once) can have adverse effects.

What happens if you snort pills?

Snorting pills can cause the medication to come on faster however it is dangerous. Overdose, sores and holes in the nose, sinus irritation as well as lung irritation are some of the associated dangers.


Share Button

Related Articles

Share your knowledge on this topic :


=1+5(Validation)